# SDR CALA2025091809040

- Difficulty date: September 14, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 53,348 hours, 18,904 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Flaps
- Part time: 53,341 hours, 18,899 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPR FLAPS GOT STUCK AT FLAPS 5. PERFROMED CHECKLIST. USED ALTERNATE FLAPS SWITCH.  CREW STATES,  FLAPS 30 SELECTED ON APPROACH INTO ORD.  SOMETHING FELT WRONG AND LOOKED AT FLAP MECHANICAL INDICATOR ON FWD PANEL &  FLAPS LOCKED AT 5 DEGREES & NEEDLES WERE MATCHED & IMMEDIATELY WENT TO ALTERNATE FLAP SWITCH & DROVE FLAPS DOWN TO 30 ELECTRICALLY.    PERFORMED GV WALKAROUND WITH NO OBVIOUS DEFECTS NOTED. PERFORM FIM 27-51 TASK 801 BITE PROCEDURE. PERFORM FIM 27-51 TASK 851 FLAP LOAD RELIEF FROM 5-UNITS.   LOCK PERFORMED,  FSEU BITE IAW FIM 27-51 TASK 801, NO EXISTING FAULTS PRESENT, MOST RECENT FAULT IN HISTORY WAS 25 LEGS AGO FOR ASYM ENABLED WITH AN ASSOCIATED MX MSG OF 27-81283, FSEU SAYS FAULT IS INTRMTNT & INACTIVE.  BITE PERFORMED WITH FLAPS AT 15 INDICATED & THE ALTERNATE FLAPS SWITCH DISARMED PERFORMED STEP D.(1) IAW FIM 27-51 TASK 851.  PERFORMED TEST IAW FIM 27-51 TASK 803. OPS CHECK GOOD, TEST PASSES WITH NO FAULTS.  FOUND NR 1, 7 & 8 TRIPPED. RESET INDICATORS IAW STEP (D),  RAN FLAPS MULTIPLE TIME WITH NO TRIPS ON ANY TRANSMISSION & NO FSEU FAULTS.
